# SDR SWAA2014022425500

- Difficulty date: February 12, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 21,070 hours, 12,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 847+3 TO BS 847+10, RBL 21.  REPAIRED SUPPORT IAW SRM & DRAWING.
